# SDR SWIA2019120646830

- Difficulty date: November 8, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 14,274 hours, 7,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Gouged
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB GOUGED AT FR 17-18 STRG 11 AS MARKED. (C-CHECK) RO 11/16/2019  COMPLIED WITH ETD. A BELNDED GOUGE AT FR 17-18 AND TRINGER 11 AFTER BLEND OUT WAS FOUND TO BE IN LIMITS MEASURING H= .010", NOMINAL THICKNESS IS .063" WITH REMAINING THICKNESS AS .053". REF SRM: PRIMER 253307, WHITE PAINT 249488. THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY.  THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
